# SDR USAA2011033191292

- Difficulty date: March 31, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 35,977 hours, 12,982 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX - LAX - EEL - SEAT ROW 16 LT EMERGENCY LIGHT INOP.  MAINTENANCE FOUND PLUG REMOVED.  RE-INSTALLED PLUG.
